# SDR SWAA2024121055895

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500B RBL21 FWD POSITION FWD CARGO COMPARTMENT 2024-685261<[01] REPLACED ANGLE-CLIP LOCATED BS500B RBL21 FWD POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505; SHEET 82; REV -. SEE INDIVIDUAL SINGS-OFF BELOW;[02] REPLACED ANGLE-CLIP LOCATED BS500B RBL21 FWD POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505; SHEET 82; REV -. SEE INDIVIDUAL SINGS-OFF BELOW
